STABILITY OF GENERALIZED EULER-LAGRANGE FUNCTIONAL EQUATIONS Lee, Eun-Hwi; Song, Young-Seoung;
Th. M. Rassias obtained the Hyers-Ulam stability of the general Euler-Lagrange functional equation. In this paper we prove the stability of generlized Euler-Lagrange functional equations in the spirit of Hyers, Ulam, Rassias and Gvruta.
Stability of functional equations;Hyers-Ulam-Rassias stability;Euler-Lagrange functional equation;
G. L. Forti, Hyers-Ulam stability of a functional equations in several variables, Aequationes Math., 50 (1995), 143-190.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431-436.
D. H. Hyers, On the stability of the linear functional equation., Proc. Natl. Acad. Sci. U. S. A. 27 (1941), 222-224.
D. H. Hyers, G. Isac, and Th. M. Rassias,"Stability of a Functional equations in several variables", Birkhauser, Boston/Basel/Berlin (1998).
D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), 125-153.
K. W. Jun, G. H. Kim and Y. W. Lee, Stability of generalized gamma and beta functional equations, Aequationes Math. 60 (2000), 15-24.
S. M. Jung, Hyers-Ulam-Rassias stability of Jensen's equation and its application, Proc. Amer. Math. Soc. 126 (1998), 3137-3143.
Y. H. Lee and K. W. Jun, A generalization of the Hyers-Ulam-Rassias stability of Jensen's Equation, J. Math. Anal. Appl., 238 (1999), 305-315.
Y. W. Lee, The stability of derivatins on Banach algebras, Bull. Institute of Math. Academia Sinica. 28 (2000), 113-116.
Y. W. Lee, A generalized stability of the general Euler-Lagrange functional equation, Comm. Korean Math. Soc. 16 (2001), 607-619.
Y. W. Lee, On the stability of a quadratic Jensen type functional equation, J. Math. Anal. Appl. 270 (2002), 590-601.
J. M. Rassias, On the stability of the general Euler-Lagrange functional equation, Demonstratio Math. XXIX (1996), 755-766.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978page 297-300).
S. M. Ulam, "Problems in Modern Mathematics" Chap. VI, Science editions,Wiley, New York, (1964).